# SDR SIMA20160106003

- Difficulty date: January 6, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 39,133 hours, 35,976 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROXIMITY LIGHT 2 EACH WITH ARROWS, 1 EACH OVERWING EXIT & 1 EACH WITHOUT ARROWS HAVE BROKEN WIRES.  R & R PROXIMITY LIGHTS IAW AMM 33-50-12.  SEE NRTC BOW 208622 FOR FINAL INSTALL  & OPERATIONS CHECKS.
